Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DILS ?
Feb 26, 2014

Hallo from Switzerland. I am pos. since 6 years and 27y.o and my CD4 is around 700 (went up and down but the lowest was 500 for a short time) and VL 5000- and never went higher than that. CD8 is above the normal range at 1200. and cd4-8 ratio is 0.8. I have peripheral neuropathy, dry mouth and dry eyes. In the hospital told me they think it is DILS. Is it even possible with such a good CD4\VL COUNT? and what kind of medications could solve it in case this is realy DILS? Thank you very much for your time.

Roni, Zürich, CH

Response from Dr. Henry

Diffuse infiltrative lymphocytosis syndrome can cause symptoms such as yours and though most often is seen in persons with a history of AIDS can be seen in patients with higher CD4 counts. Often not easy to treat either DILS or its rheumatalogic cousin Sjogrens syndrome. In DILS treatment with effective HIV meds often helpful. KH



Previous
HIV Medication with Diuretics
Next
crushed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement